# SDR N6WA20110923

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 6,678 hours, 4,471 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Broken
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY DOOR PULL HANDLE TRIM BROKEN.  PLACED RT OVERWING EMERGENCY DOOR PULL HANDLE TRIM ON CONTROL NR 10525 IAW NEF 25-100-6, CAT 5.
